Trixie, like the dog (beatrixie) wrote in vaginapagina,
Trixie, like the dog
beatrixie
vaginapagina

Hormonal birth control + breathing problems

Hello all. On July 23, I began taking Lutera, after a 9 month break from hormonal birth control for financial reasons. For the past 3 or 4 days, I have noticed that I have been having a lot of trouble breathing. To be more specific, I feel like I can't get a "good" breath, and have to yawn or sigh or breath/pant a lot to be able to feel like my breath was satisfying. I feel like my bra and pants are too tight, and like I have a corset wrapped around my torso. This is not happening in spells like a panic attack or hyperventilation--it is happening continuously from the time I wake up to when I'm falling asleep at night (but I don't seem to have sleep apnea issues), and doesn't relate to the physical activity I'm doing (happens indiscriminately while I'm ironing, or in class, or sitting on the computer).
I have read that hormonal birth control can cause shortness of breath, which can be related to a pulmonary embolism . Does anyone know if a pulmonary embolism (blood clot in lung) would be present without any pain? Also, can the shortness of breath appear *without* a pulmonary embolism? I'm pretty miserable right now, and I'd appreciate it if you could share any information with me.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments